# SDR SWAA063685

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 48,694 hours, 42,954 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 TAB HINGE BOLT AND BUSHING PER MM.
